Can anyone tell me? I have started taking cyclobenzaprine 10 mg at bedtime to help me sleep. It's only been a few days but today I woke feeling like I was off balance and real fuzzy in the head. If I move my head to quickly I fear that I would fall. Any input would be greatly appreciated.
Cyclobenzaprine made me stupid. Well dopey is probably more the correct term. It made me fuzzy, I couldn't think, I was constantly drowsy (more so than usual), and it would take 14 to 16 hours for the side effects to go away. I didn't find it was a restful sleep either. My suggestion would be to not take it for a few days and see if you start feeling more normal.
Oh my Gosh, I saw the name of the drug and had to see what was up , my son's GP( also my GP) put him on this for his back when he hurt it and he still strain's it sometimes during power cleaning. It isn't no wonder I have a hard time waking him up some mornings! Thanks for the information ladies!
It is most likely the medication. Do you feel like you are hung over in the morning? Try taking it earlier if possible. If that does not help fortunately there are plenty of other muscle relaxers. Also FYI I have had this happen to me the cyclobenzaprine put me into atrial fibrillation. This is a known side effect so in case you feel any funny rhythms inform your doctor.
It is the go to muscle relaxant. Always seems to be the first one prescribed. Then when you want to change it they get pissy. Luckily in Canada you can get robaxin without a prescription so I just transferred myself to a different one
I always worry about my kids getting hooked, so I will ask my pharmacist for something over the counter that is non habit forming and will help muscles. They get random pee tests at my son's school if they are playing sports. I think it's smart.
I want to say thanks to everyone. I have taken cyclobenzaprine before,but only on an ad needed basis.my Dr wanted me to try taking them every night so that I could get some sleep, but if they are going to make me feel like this I can't keep taking them. I just can't function